# SDR NSVA2010123

- Difficulty date: July 19, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 33,500 hours, 41,385 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  CLEANED AND DRIED CONNECTORS DUE TO HEAVY RAIN.
